Volume 18, issue 3 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
A mirror theorem for the mirror quintic

Yuan-Pin Lee and Mark Shoemaker

Geometry & Topology 18 (2014) 1437–1483
Abstract

The celebrated Mirror theorem states that the genus zero part of the A model (quantum cohomology, rational curves counting) of the Fermat quintic threefold is equivalent to the B model (complex deformation, variation of Hodge structure) of its mirror dual orbifold. In this article, we establish a mirror-dual statement. Namely, the B model of the Fermat quintic threefold is shown to be equivalent to the A model of its mirror, and hence establishes the mirror symmetry as a true duality.

Keywords
mirror symmetry, mirror theorem
Mathematical Subject Classification 2010
Primary: 14N35
Secondary: 53D45
References
Publication
Received: 5 November 2013
Accepted: 17 January 2014
Published: 7 July 2014
Proposed: Jim Bryan
Seconded: Richard Thomas, Yasha Eliashberg
Authors
Yuan-Pin Lee
Department of Mathematics
University of Utah
155 S 1400 E Room 233
Salt Lake City, UT 84112-0090
USA
http://www.math.utah.edu/~yplee/
Mark Shoemaker
Department of Mathematics
University of Utah
155 S 1400 E Room 233
Salt Lake City, UT 84112-0090
USA
http://www.math.utah.edu/~markshoe/